MathSciNet Relay Station
MathSciNet bibliographic data
MR1984405 30D55 (46E15 51M16)
Vukotić, Dragan The isoperimetric inequality and a theorem of Hardy and Littlewood. Amer. Math. Monthly 110 (2003), no. 6, 532–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement